# SDR ASAA0955324

- Difficulty date: April 25, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,418 hours, 2,466 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004964
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 8,418 hours, 2,466 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DIFFERENTIAL PRESSURE INDICATOR HAS POPPED 3 TIMES.  REMOVED & REPLACED NR 1 ENGINE IDG REF.  T/C 24 11 11 000 801, 24 11 11 400 801 & 24 11 00 700 802.
